Skip to content
My WebMD Sign In, Sign Up
Swelling while taking Axiron
avatar
izzytihh posted:
I am currently on Axiron 60mg. I am experiencing swelling of the hadns, wrists and ankles. I feel so much better, I do not want to stop using it. Any suggestions to reduce the swelling?
Reply
 
avatar
georgiagail responded:
This appears to be one of the more serious side effects of this medication...and the attached recommends you contact your physician regarding the swelling.

Unfortunately, they may take you off it.

http://www.axiron.com/Pages/index.aspx

Gail


Helpful Tips

Erectile Dysfunction Cure FOCUS Tip #1
Your mind controls your sexual programs. Hold your right arm out to the side. Now see if you can do this without first imagining it. Weak ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.